MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV EVOLUT FX PLUS VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV

MEDTRONIC MEXICO S. DE R.L. DE CV EVOLUT FX PLUS VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Model Number EVFXPLUS-26
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Stroke/CVA (1770)
Date of Event 05/06/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: d -evolutfx-2329, serial/lot#: (b)(6), ubd: 04-mar-2028, udi#: (b)(4) h6.The codes present in section h6.Correspond to multiple components/products that comprise this reported event.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during the attempted implant of a transcatheter aortic valve, upon the first deployment attempt, it was observed that the valve was positioned too deep.Subsequently, the valve was recaptured.Two subsequent deployment attempts were made; however, the positioning was determined to be too deep each time, requiring two recaptures.Subsequently, the system was withdrawn from the patient, and a new valve and delivery catheter system (dcs) were opened and prepared.The second valve was subsequently implanted successfully.It was noted that a 20 minute procedural delay occurred as a result of the positioning difficulties.Approximately 2 days later, it confirmed via neurological assessment that the patient had suffered a stroke, and developed hemiplegia of the left side as a result.

Brand Name
EVOLUT FX PLUS VALVE
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key25140491
Report Number9617601-2026-03042
Device Sequence Number9500204
Product Code NPT
UDI-Device Identifier00763000716134
UDI-Public(01)00763000716134(17)280131(20)01
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberEVFXPLUS-26
Device Catalogue NumberEVFXPLUS-26
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2026
Initial Report FDA Received Date05/11/2026
Date Device Manufactured01/31/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability; Life Threatening;
Patient Age89 YR
Patient SexFemale
Patient Weight51 KG